# SDR ASOA20120311027

- Difficulty date: March 11, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 17,070 hours, 9,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Faulty
- Location: External
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE SERVICE DOOR EMERGENCY LIGHT WAS INTERMITTENT.  MX REPLACED THE EXTERNAL EMERGENCY LIGHT ASSY.  OPS CHECKED GOOD.
